# SDR IXXA06SMN272S

- Difficulty date: July 28, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND EXTERNAL FUSELAGE SKIN CORRODED AT STATION 902.000 LONGERON 13 RIGHT.  REMOVED FASTENERS IAW DC-8 SRM 51-1-21, DC-8 SRM 51-3-0.  REMOVED CORROSION IAW DC-8 SRM 51-1-8 PAGES 17-18 FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-0 PAGE 2P.  REMOVED DAMAGED AREA IAW SEMAN DRAWING ED 4300.  PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001.  FABRICATED REPAIR DOUBLER (AL 7075 T6 0.063”), REPAIR TRIPLER (AL 7075 T6 0.071”), AND SKIN FILLER (AL 7075 T6 0.125”) IAW SEMAN DRAWING NUMBER EO 4300.  CLEANED, TREATED AND PRIMED REPAIR AREA, AND REPAIR PARTS, IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW ENGINEERING ORDER SEMAN NUMBER 2006633 DATE 08-03-06, DC-8 SRM 51
